Web of Science: 0 citas, Scopus: 0 citas, Google Scholar: citas
Asymptotic dynamics of a difference equation with a parabolic equilibrium
Coll, Bartomeu (Universitat de les Illes Balears. Departament de Matemàtiques i Informàtica)
Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Prohens, Rafel (Universitat de les Illes Balears. Departament de Matemàtiques i Informàtica)

Fecha: 2020
Resumen: The aim of this work is the study of the asymptotic dynamical behaviour, of solutions that approach parabolic fixed points in difference equations. In one dimensional difference equations, we present the asymptotic development for positive solutions tending to the fixed point. For higher dimensions, through the study of two families of difference equations in the two and three dimensional case, we take a look at the asymptotic dynamic behaviour. To show the existence of solutions we rely on the parametrization method.
Nota: Número d'acord de subvenció MCYT/MTM2016-77278-P
Nota: Número d'acord de subvenció AGAUR/2017/SGR-1617
Nota: Número d'acord de subvenció MICINN/MTM2017-83568-P
Nota: Número d'acord de subvenció MICINN/MTM2014-54275-P
Derechos: Tots els drets reservats.
Lengua: Anglès
Documento: article ; recerca ; acceptedVersion
Materia: Difference equations ; Parabolic equilibrium ; Asymptotic development
Publicado en: Qualitative Theory of Dynamical Systems, Vol. 19, Issue 2 (August 2020) , art. 70, ISSN 1662-3592

DOI: 10.1007/s12346-020-00406-0


Disponible a partir de: 2021-08-31
Postprint

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2020-09-14, última modificación el 2020-09-18



   Favorit i Compartir